# SDR USAABB99007

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - FOUND SEVEN EMERGENCY FLOOR LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
